Volume 55, Number 1
Previous Issue Next Issue

Muyassar Ahmat & Jianxian Qiu

10.4208/jms.v55n1.22.01

J. Math. Study, 55 (2022), pp. 1-21.

Preview Full PDF 232 6343 Abstract

Laurence Cherfils & Alain Miranville

10.4208/jms.v55n1.22.02

J. Math. Study, 55 (2022), pp. 22-37.

Preview Full PDF 182 6440 Abstract

Thouraya Baranger Nouri & Faker Ben Belgacem

10.4208/jms.v55n1.22.03

J. Math. Study, 55 (2022), pp. 38-53.

Preview Full PDF 180 6187 Abstract

Xiangeng Zhou & Li Liu

10.4208/jms.v55n1.22.04

J. Math. Study, 55 (2022), pp. 54-66.

Preview Full PDF 196 6275 Abstract

Wenyang Wang & Ni Du

10.4208/jms.v55n1.22.05

J. Math. Study, 55 (2022), pp. 67-70.

Preview Full PDF 161 6100 Abstract

Jiaogen Zhang

10.4208/jms.v55n1.22.06

J. Math. Study, 55 (2022), pp. 71-83.

Preview Full PDF 164 6085 Abstract

Zafer Şiar, Fatih Erduvan & Refik Keskin

10.4208/jms.v55n1.22.07

J. Math. Study, 55 (2022), pp. 84-94.

Preview Full PDF 143 5920 Abstract

Teqing Chen & Zhiwei Li

10.4208/jms.v55n1.22.08

J. Math. Study, 55 (2022), pp. 95-108.

Preview Full PDF 162 5869 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard